# SDR CALA2023072802366

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N27266
- Make and model: Boeing 737-8
- Aircraft serial: 66597
- Aircraft time: 5,664 hours, 2,029 cycles
- System (JASC): 2300 · Communications System
- Part: Headset
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Ext Pwr Dr
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

PDA 3 PILOT REPORT OF SOUND HEARD RIGHT FORWARD FUSELAGE DURING FLIGHT. AIRCRAFT ON T0209 HEADED BACK TO IAH. DURING INSPECTION FOUND JACK AND WIRE HANGING OUT OF EXTERNAL POWER DOOR. HEADSET CONNECTED TO JACK ON EXTERNAL POWER DOOR ATTACHED TO AIRCRAFT. AIRCRAFT AIR RETURNED TO IAH GOING TO BOG. WHEN AIRCRAFT ARRIVED JACK WAS ATTACHED BUT HEADSET WAS MISSING. PDA CATEGORY 3 PER GMM 02-30-95. {COMPLETE LP NBRS ADDED TO ENABLE HYPERLINK BENEFIT} THE DENTS/ABNORMALITIES WERE ANNOTATED. INFO UPDATE"GRND HANDLING EQUIP DEPARTS ACFT" CONDITIONAL INSP PERFORMED BY EMPL U219918 PER AMM 05-51-59 AFTER THE AIR RTN OF T209/25JUL. ADD EMP:U219918. FOUND DENT STA 245.5 R APPROX STR 20.53-00-01-1A -1. APPLIED DENT DOT. FOUND DENT AT STA 245.5 AND INBTWEEN STR 19 AND 20. DENT IS 2.5X 2.5 X .020 DEEP AND W/ Y 125 IS ALLOWABLE LIMITS REF SRM. FOUND MULTIPLE SMALL DENTS APPROX STA 309 R BETWEEN STR 20 AND 22 R. FOUND SMALL DENTS WITHIN SRM ALLOWABLE DAMAGE REF SRM 53-00-01-1A-1, APPLIED DENT DOT. AIRCRAFT RELEASED FROM REPAIR STATION WAS MAINTAINED IAW FAA REGS. AND UNITED SPECIFICATIONS AND PROCEDURES AND IS AIRWORTHY WITH RESPECT TO WORK PERFORMED. PERTINENT DETAILS ARE ON FILE AT THE REPAIR STA. IN THE SIGNOFF, LIST THE VISIT TYPE,CERTIFICATE #, AND DESCRIPTION OF WORK PERFORMED. PAC MAINT ACCOMPLISHED UA PMC ON LINE MAINT CHECKS REF IFC2459X.
